MathSciNet Relay Station
MathSciNet bibliographic data
MR890265 41A55 (41A60)
Banerjee, U.; Lardy, L. J.; Lutoborski, A. Asymptotic expansions of integrals of certain rapidly oscillating functions. Math. Comp. 49 (1987), no. 179, 243–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement